# SDR ALGA2014081333292

- Difficulty date: May 16, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N405AL
- Make and model: Bell 407
- Aircraft serial: 53480
- System (JASC): 6200 · Main Rotor System
- Part: Bearing
- Part number: 407010168101
- Condition: Worn
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER BEARING & LINER WORN.
